# SDR CALA2024120503022

- Difficulty date: November 30, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 143N34125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL FLANGE CORRODED AT STA 710 AND S-22L MARKED 13067. REF AMES NR 172653-0100-0207 SRM 57-40-02 PARA H AND 7. SEE PARTIAL WORK ACCOMPLISHED AND PAR BLENDED AND CHECKED LIMITS ON LAV SERVICE PANEL FLANGE FOUND OUT TIAL WORKSHEET # 67 PAGES 1-6 OF LIMITS, FABRICATED A NEW LAV SERVICE PANEL AND INSTALLED IAW B757 SRM 51-10-02-06-0 PARA 15, BOEING ENG DWG NO 143N3412 AND
